# SDR DALA2016110108075

- Difficulty date: October 31, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CHANNEL ON FLOOR PANELS 769A, 769G AND P/N 9952522-445.  FLOOR PANELS WERE REPAIRED PER SRM 53-05 FIG 131B AND SRM 51-20-0.
